# SDR SIMA201125904

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 29,989 hours, 28,093 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567083601
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT WING RIB 5 BETWEEN SPAR 2 AND 3 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EO EM-57MR-579.  THE AIRCRAFT WAS RETURNED TO SERVICE.
